# SDR ASAA2013073195709

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 24,513 hours, 7,360 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  RT PACK LIGHT WAS NOT ACTIVE DURING RECALL REF FIM 21-62, TASK 848.  BITE BOTH PACK ZONE TEMP CONTROLLER REF FIM 21-62 TASK 801 NO FAULTS LOGGED.  NO HISTORY PAST 60 DAYS.
